MAUDE Adverse Event Report: ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE

ROCHE DIAGNOSTICS CREATININE PLUS VER.2; ENZYMATIC METHOD, CREATININE
Catalog Number 05168589190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable creatinine plus ver.2 (crep) results for 1 patient sample on a cobas 8000 c702 module.An interference with the creatinine plus ver.2 assay was suspected.The initial result was 97 umol/l.The physician questioned the result because it didn't match the patient's clinical condition.The sample was repeated on an au analyzer (beckman coulter), and the results were 201 umol/l and 197 umol/l.These results were believed to be correct.The sample was repeated on another cobas 8000 c702 module, and the result was 93 umol/l.On (b)(6) 2025, the sample was repeated on the same cobas 8000 c702 module as the initial result.The crep assay result was 94 umol/l, and the cre-j assay result was 212 umol/l.The sample was repeated with the crep assay on a cobas c503 module, and the result was 96.1 umol/l.The creatinine assay used on the cobas 8000 c702 module was crep (enzymatic assay), while the assay used on the au analyzer was cre-j.
 
Additional Manufacturer Narrative
The qc was acceptable.A general product problem was excluded.The sample was returned for investigation.During cross-platform testing, the enzymatic method consistently yielded falsely low results on all systems (cobas c 702, c 503, and au5800), whereas the jaffé method provided clinically accurate measurements.The investigation concluded that the root cause is an analytical interference caused by an exogenous substance (most likely a medication or supplement) that specifically inhibits the enzymatic reaction.The specific interfering agent could not be isolated due to a lack of a detailed patient medication history.The investigation did not identify a product problem.

Brand Name
CREATININE PLUS VER.2
Common Device Name
ENZYMATIC METHOD, CREATININE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23684655
Report Number1823260-2025-04901
Device Sequence Number9761686
Product Code JFY
UDI-Device Identifier04015630924998
UDI-Public04015630924998
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K024098
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2026
Device Catalogue Number05168589190
Device Lot Number88924701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/07/2025
Supplement Date Received by Manufacturer01/06/2026
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACROLIMUS.
Patient SexFemale
Patient RaceAsian